Web Access Research Portal

Research Output Details

Jarvis, PD and Bashford, JD and Sumner, JG, “Path integral formulation and Feynman rules for phylogenetic branching models”, Journal of Physics A: Mathematical and General, 38 (44) pp. 9621-9647. ISSN 0305-4470 (2005) [Refereed Article]
Data TypeValue
Type of ResearchPure Basic Research
Research DivisionPhysical Sciences
Research GroupOther Physical Sciences
Research FieldPhysical Sciences not elsewhere classified
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding Knowledge
Research Objective FieldExpanding Knowledge in the Physical Sciences
Visit Item on eCitehttp://ecite.utas.edu.au/36499
Digital Object Identifierdoi:10.1088/0305-4470/38/44/002
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Citing URLView the list of citing articles on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®
Number of Times Cited8